advertisement
Question
Posted by: Halley | 2008/01/16

Mirena removal

Hi Doc, I have decided to remove the mirena next week. I have had it in for 1 year now and for the last few months have suffered with thrush and my skin has breakouts very often. I thought I could deal with it but now I am sorry. My question is which pill would you recommend, I heard Ginette is great as well as Yasmin. I am a mother of 2 and don't want anymore kids so can't run the risk of falling pregnant. Any advice? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unless you have skin probelms or PCOS, I would suggest Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement